# SDR SWIA201126116

- Difficulty date: April 21, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 21,085 hours, 18,238 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 621 BULKHEAD WEB CRACKED ABOVE CARGO DOOR TRACK.  REPAIRED PER REO.
